# SDR SWIA202158731

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 37,213 hours, 33,702 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Attenuator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS IN CRUISE FLT, GOT HYD 2 LOW PRESS CAUTION MESSAGE.  RAN QRH WHICH STATED TO CONTINUE UNLESS PRESSURE WAS LOST & HYD SYS 2 PRESSURE WAS LOST, WITH HYD PUMP 2B CAUTION & LOSS OF HYD SYS 2 FLUID QTY, NOW AT 5%.  CREW DIVERTED TO MKE, EMERGENCY WAS DECLARED BY ATC & A/C DID NOT LAND OVERWEIGHT    (FLIGHT 4297 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22949867 WITH THE FOLLOWING CORRECTIVE ACTION: "SERVICED HYDRAULIC SYSTEM 2 AND PRESSURIZED, FOUND LEAK AT 2B ACMP BALL ATTENUATOR. REMOVED AND REPLACED 2B ACMP PUMP AND ALL PACKINGS IN REFERENCE WITH AMM 29-11-03. OPERATIONAL CHECK GOOD. REFERENCE CP 22951204-1 FOR LEAK CHECK. / "
